# SDR UIEA2024081200823

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Shroud
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, APROX LBL 37 BTW STA 1197+44 AND 1197+66, APU FUEL LINE SHROUD, BENT.( AFT CARGO COMPARTMENT, APROX LBL 37 BTW STA 1197+44 AND 1197+66, APU FUEL LINE SHROUD WAS REPLACED IAW AMM 28-25-05-404-169 REV 142 DATE 22 APR 24, 450 INLB WERE APPLIED S/N 0422127314, BONDING TEST OK 0.5 MILLIOHMS S/N 2568 DUE DATE 14 FEB 25, LEAK TEST WAS PERFORMED, NO FOUND LEAKS )
